Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2015, Article ID 231214, 9 pages
http://dx.doi.org/10.1155/2015/231214
Research Article

Asymptotic Stabilizability of a Class of Stochastic Nonlinear Hybrid Systems

Faculty of Mathematics and Natural Sciences, College of Sciences, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis Street 5, 01-815 Warsaw, Poland

Received 23 August 2014; Accepted 7 January 2015

Academic Editor: Henri Schurz

Copyright © 2015 Ewelina Seroka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Liberzon, Switching in Systems and Control, Systems & Control: Foundations & Applications, Birkhäauser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Chatterjee and D. Liberzon, “On stability of stochastic switched systems,” in Proceedings of the 43rd IEEE Conference on Decision and Control (CDC '04), pp. 23–38, Bahamas, NC, USA, December 2004.
  3. G. Zhai and X. Chen, “Stability analysis of switched linear stochastic systems,” Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, vol. 222, no. 7, pp. 661–669, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Wang and J. Zhao, “Quadratic stabilization of a class of switched nonlinear systems via single Lyapunov function,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 44–53, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. V. Dimarogonas and K. J. Kyriakopoulos, “Lyapunov-like stability of switched stochastic systems,” in Proceedings of the American Control Conference (AAC '04), pp. 1868–1872, Boston, Mass, USA, July 2004. View at Scopus
  6. Z. Wu, M. Cui, P. Shi, and H. R. Karimi, “Stability of stochastic nonlinear systems with state-dependent switching,” IEEE Transactions on Automatic Control, vol. 58, no. 8, pp. 1904–1918, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Seroka and L. Socha, “p-stability and p-stabilizability of stochastic nonlinear and bilinear hybrid systems under stabilizing switching rules,” Journal of Applied Mathematics, vol. 2013, Article ID 206190, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. G. Yin and C. Zhu, Hybrid Switching Diffusions: Properties and Applications, vol. 63, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Pang, F. Deng, and X. Mao, “Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations,” Journal of Computational and Applied Mathematics, vol. 213, no. 1, pp. 127–141, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Z. Khasminskii, C. Zhu, and G. G. Yin, “Stability of regime-switching diffusions,” Stochastic Processes and Their Applications, vol. 117, no. 8, pp. 1037–1051, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. K. Boukas, “Stabilization of stochastic singular nonlinear hybrid systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 2, pp. 217–228, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Yuan and J. Lygeros, “Stabilization of a class of stochastic differential equations with Markovian switching,” Systems & Control Letters, vol. 54, no. 9, pp. 819–833, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Deng, Q. Luo, and X. Mao, “Stochastic stabilization of hybrid differential equations,” Automatica, vol. 48, no. 9, pp. 2321–2328, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. E. Seroka and L. Socha, “Stabilizability of a class of stochastic bilinear hybrid systems,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 658–669, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. R. Teel, A. Subbaraman, and A. Sferlazza, “Stability analysis for stochastic hybrid systems: a survey,” Automatica, vol. 50, no. 10, pp. 2435–2456, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Florchinger, “A stochastic Jurdjevic-Quinn theorem,” SIAM Journal on Control and Optimization, vol. 41, no. 1, pp. 83–88, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. Z. Khasminskii, Stability of Differential Equations, Sijthoff and Noordhoff, Alphen aan den Rijn, The Netherlands, 1980.
  18. J. Lunze and F. Lamnabhi-Lagarrigue, Handbook of Hybrid Systems Control: Theory, Tools, Applications, Cambridge University Press, Cambridge, UK, 2009.
  19. M. Mahmood and P. Mhaskar, “Lyapunov-based model predictive control of stochastic nonlinear systems,” Automatica, vol. 48, no. 9, pp. 2271–2276, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus